Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Libido Changes
Apr 16, 2004

I am 23 years old and was diagnosed just a lil over a year ago as HIV+.....I recently started new meds a lil over a month ago (norvir, combivir, lexiva)and I have noticed I am tired all the time and have much less desire for sex or even masturbation...might this be because of the meds? and if so is there something I can do?

Thank you

-B

Response from Dr. Boyle

Impotence and libido changes have been associated with HIV and the use of protease inhibitors, and you should discuss this with your doctor. Also, other things can can cause symptoms like you are describing. HIV positive men are at increased risk for depression and may have decreased testosterone levels or other endocrine/metabolic disturbances, and these should be evaluated as well. There are some treatments available, but the workup should make sure that the actual cause is being addressed, if possible



Previous
Confused oon medication
Next
signs of hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement